Thunderstorm Wind, Pulaski
- When
- August 23, 2:00 PM CST
- Where
- Pulaski County, Sherwood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.817, -92.217
Thunderstorm winds downed several trees along Highway 67/167.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 23, 1:45 PM CST, 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 245 PM CDT TUE AUG 23 2005 .DISCUSSION... SURFACE ANALYSIS CURRENTLY INDICATES STALLED FRONTAL BOUNDARY OVER WESTERN AND CENTRAL ARKANSAS...GENERALLY NORTH OF A MENA TO STUTTGART LINE. LARGE H5 RIDGE CENTERED OVER THE WESTERN GULF COAST WILL CONTINUE TO ACT AS A BLOCKING MECHANISM TO THE SYSTEM...KEEPING THE BOUNDARY INVOF CENTRAL/SOUTHERN ARKANSAS FOR SEVERAL DAYS. SCATTERED CONVECTION DEVELOPED DURING THE AFTERNOON... LARGELY DUE TO OUTFLOW FROM REMNANTS OF MCS AND ASSOCIATED MCV OVER SERN KS/SWRN MO. ACTIVITY WILL CONTINUE INTO TONIGHT...THEN AS UPPER TROF MOVES IN FROM OKLAHOMA AND INTERACTS WITH THE SURFACE BOUNDARY...ACTIVITY LIKELY TO RE-FIRE NEAR CENTRAL OR SOUTHERN ARKANSAS IN THE FORM OF AN MCS BEFORE DIMINISHING DURING THE MORNING. SAME SCENARIO LIKELY AGAIN ON WEDNESDAY...AS WESTERLY/NORTHWESTERLY FLOW CONTINUES AROUND THE NORTHEAST PERIPHERY OF THE UPPER HIGH. FRONT WILL WASH OUT BY THE END OF THE WEEK...JUST IN TIME FOR ANOTHER FRONT TO APPROACH THE AREA FROM THE NORTHWEST. SYSTEM LOOKS TO BE SLOW-MOVING OR STALL OUT ALL TOGETHER...REPEATING THE PATTERN OF THE LAST SEVERAL DAYS. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 73 92 73 93 / 50 30 20 20 HARRISON AR 65 84 66 87 / 50 20 30 30 HOT SPRINGS AR 72 92 73 94 / 50 30 20 20 PINE BLUFF AR 74 92 72 92 / 40 40 20 20 MOUNTAIN HOME AR 64 83 64 88 / 50 20 30 40 MONTICELLO AR 74 94 73 94 / 40 40 20 20 SEARCY AR 71 90 72 93 / 50 30 20 30 MOUNT IDA AR 72 91 71 93 / 50 30 20 20 RUSSELLVILLE AR 69 89 71 93 / 50 20 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT AND LONG TERM...57
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 230 PM CDT TUE AUG 23 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 230 PM CDT TUE AUG 23 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS TIME...WITH DAMAGING WIND GUSTS EXPECTED. LOCALLY RAIN IS ALSO EXPECTED WITH SOME OF THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE BETWEEN 230 AND AND 730 PM. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 55
The Little Rock radar (KLZK), 5 km away, was scanning. The volume nearest the first event began at 19:58 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed several trees along Highway 67/167.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5476046.